I've been an on/off opiate user for many years. I know with regular opiates, I'd wake up sick the next day and I know with suboxone only, the half life would make it so I had plenty of time to get more so that I wouldn't get sick. I've went bouts of 50 plus hours off of them before and would start feeling withdrawals. I was unable to have enough will power to taper off suboxone correctly. I decided I'd use 30mg percocet to aid my suboxone withdrawal. Now I'm not sure if it's the percocet, but I have 77 hours off of suboxone and other then feeling a little "groggy", I do not feel bad. I took between 8 and 16mg of suboxone a day for a year. I've taken 1 percocet a day for the 3 days I've been off of the suboxone and again, feel fine. I see many posts of people feeling suboxone withdrawal anywhere from 2 days in to the 3rd, 4th even 5th day before feeling it good. So, either I'm lucky that the percocet is really working good against my withdrawal or that I can still be in for a rude awakening another day or 2 from now. I still have enough percs to take one 30mg a day for 4 more days. I'd then have 7 days off of the suboxone at that point and am thinking the worst of the suboxone withdrawal will be past and I may just feel some residual discomfort from the suboxone and/or the percocet itself. Anyone have a similar story, experience or an answer? Thanks much!
Im on saboxone and it takes me about a week before i get realy bad withdraw . I been clean for over 9 months and il tell you this man by taking percs or any drug to aid in getting off another is just bad news. its so hard to quit on your own at least for me it was but with saboxone and group iv done well. also your just waisting percs by taking them while saboxone is in your system it block those recepters so u may feal high but your still gna have withdraws. good luck and if you want real help let me know i can help.
I started taking suboxone June 12th,8 mg twice a day after a month I started tapering and got off in a week.Percocet is not helping you with sub w/d except in your mind.
With the help of your doctor you taper off and that's that.I didn't have any w/d from sub.
good luck,God bless!
I was on subs. for 4 years! Yup! The 1st time I got off of them was after about 6 months on. No withdrawals! I tapered down from 20 mg a day to 2 mg a day, and actully forgot to take them for about 3 days. Really! I went another 3 weeks, and was fine. I got back on just to comfort my Mom since it was so easy for me to get off. Well, I stood on for about 1 n' 1/2 years, and knew she was O.K. with my situation, so I did the same as before, but it was MUCH different that time. The longer you are on the worse it will be. 1 year max I recommend! I stood on , and kept trying to get off. Finally I just stopped! I figured I Cold Turkyed 120 mg of Methadone, so I just did the same with the subs. I think C.T. is the best way. Keeps fresh in your mind why you don't ever want to go back. I'm doing great now! I was fed-up anaway when I firt got on subs.!
If you can't do the C.T. detox then get yourself down to around 2mg every 2 days, then 3, then. My friend did it this way, and yes after he got to 4 days off he took 1 Vicodin ES in the morning for that wake up feeling, and 1 at night, so he could sleep. No harm in taking this route! He did this for about a week, and then was DONE! Personally I'd rather a week or so of intense WD's than to drag it out for months, because you feel like **** when you get down to around 2 mg a day. I watched him drag it out for around 3 months. If you REALLY "WANT" to get clean I suggest you get some Clonodine 0.1 mg n' Klonopin 1 mg, and just C.T. it. Then stop both meds. when you are finished. Consult your Dr. 1st to see if you can medically handel a C.T. detox, and if you can ask them to prescribe you those 2 meds., and JUST DO IT! Your Dr. should have no problem prescribing you these meds. in a small Qty.. I suggest you change your M375 to something else. You want to stop thinking in the Drug Mentality completely if you want to stay clean. I know I've been clean 6 yrs. now. You will even "have" to cut ties with some people, but what is more important to you!? You will have to decide this! GOD Bless, and I hope the best for you!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.